On conditions for oscillation and nonoscillation of the solutions of a semilinear second-order differential equation
Abstract
We establish sufficient conditions for oscillation and nonoscillation of regular solutions of the secondorder differential equation y″, where λ < 1 and p: [a,ω[→ ℝ,\, −∞ < a < ω ≤ +∞ is a locally summable function.Downloads
Published
25.07.1994
Issue
Section
Research articles
How to Cite
Evtukhov, V. M. “On Conditions for Oscillation and Nonoscillation of the Solutions of a Semilinear Second-Order Differential Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 7, July 1994, pp. 833–841, https://umj.imath.kiev.ua/index.php/umj/article/view/5674.